# SDR DALA2025040302545

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0889749) CORROSION ON FWD CARGO BAY ZEE CHANNEL STA 500A - STA 500I STR 25R WL 160. REMOVED AND REPLACED FWD CARGO BAY ZEE CHANNEL STA 500A - STA 500I STR 25R WL 160 I.A.W BOEING B737-800 SRM 51-40-02-0G & BOEING DWG# 143A7500.
